MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-68
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac iv monitoring kit, 84", disposable transducer, 3 ml squeeze flush device, macrodrip un-bonded where the customer reported that saline was dripping out of transducer port near squeeze mechanism.Additionally, the customer reported, that every time it was squeezed to flush, the fluid would just flow out of it.It was unknown whether or not there was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
 
Additional Manufacturer Narrative
The reported complaint of leakage was confirmed on the returned set.During visual inspection, a bad insertion depth was observed between the polyvinyl chloride (pvc) tubing and the winged male luer.When the set was primed and pressure leak tested, a channel leak was observed between the pvc tubing of the drip chamber and the winged male luer.The tubing and the luer tubing pockets were microscopically examined, and it appears that the pvc tubing was not completely inserted into the winged male luer.The probable cause of the leakage had occurred due to the tubing not fully inserted into the winged male luer during the assembly process at ensenada.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23577040
Report Number9617594-2025-02174
Device Sequence Number9532996
Product Code DRS
UDI-Device Identifier00887709087040
UDI-Public00887709087040
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46115-68
Device Lot Number14291923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN AND SALINE, MFR UNK.
Patient SexUnknown